Volume 7, Issue 2 (11-2012)                   IJMSI 2012, 7(2): 93-102 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslahchi M R, Amani S. The best uniform polynomial approximation of two classes of rational functions. IJMSI. 2012; 7 (2) :93-102
URL: http://ijmsi.ir/article-1-357-en.html

In this paper we obtain the explicit form of the best uniform polynomial approximations out of Pn of two classes of rational functions using properties of Chebyshev polynomials. In this way we present some new theorems and lemmas. Some examples will be given to support the results.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb